Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 14 found articles
 
 
  On the integral cohomology of a sylow subgroup of the symmetric group
 
 
Title: On the integral cohomology of a sylow subgroup of the symmetric group
Author: Cardenas, Humberto
Lluis, Emilio
Appeared in: Communications in algebra
Paging: Volume 18 (1990) nr. 1 pages 105-134
Year: 1990
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands